MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 1; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 1; HIP CEMENTLESS STEM
Model Number 01.18.141
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 10 years after the primary, revision of the hip stem performed following the aseptical loosening of the stem.
 
Additional Manufacturer Narrative
Batch review performed on 13 october 2022: lot 102751: 56 items manufactured and released on 22-sept-2010.Expiration date: 2015-08-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medacta medical affairs manager: revision performed 10 years after tha in a female patient.No information concerning patient general health status and the presence of comorbidities is available.From the radiographic images provided, it is visible a macroscopic osteolitic reaction which may have been induced by polyethylene debris.A standard polyethylene insert had been chosen, possibly because of old age of the patient (age not specified).After 10 years of use, some patients may show a similar reaction to pe debris: it is not common but it has been shown in literature.This is also confirmed by a slightly eccentric position of the metallic femoral head.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 1
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15604261
Report Number3005180920-2022-00778
Device Sequence Number2278610
Product Code LZO
UDI-Device Identifier07630030804175
UDI-Public07630030804175
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model Number01.18.141
Device Catalogue Number01.18.141
Device Lot Number102751
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite